# SDR AUS20020859

- Difficulty date: July 25, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4075D
- Condition: Cracked
- Location: Wheel/Ski/Float
- Component: Wheel/Ski/Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEEL CRACKED ALONG INBOARD EDGE OF BEAD SEAT. CRACK LENGTH APPROXIMATELY 120MM (4.72IN).
